Alert archive / Tennessee / Tornado Warnings in 2025

Tornado Warning 44, NWS Nashville, TN

April 3, 2025Smith County, Trousdale County, Wilson County, Tennessee

NWS Nashville, TN issued this tornado warning at Apr 3, 2025, 9:40 AM CDT for Smith County, Trousdale County, Wilson County, Tennessee. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2025, 9:40 AM CDT (14:40 UTC)
Expired
Apr 3, 2025, 10:15 AM CDT
In force
35 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Smith County, TN, Trousdale County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 34 km from the middle of the area, began a volume at 14:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 2.7 hours before the alert went out and 335 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
196 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
679 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

910 
WFUS54 KOHX 031440
TOROHX
TNC159-169-189-031515-
/O.NEW.KOHX.TO.W.0044.250403T1440Z-250403T1515Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
940 AM CDT Thu Apr 3 2025

The National Weather Service in Nashville has issued a

* Tornado Warning for...
  Central Smith County in Middle Tennessee...
  Central Wilson County in Middle Tennessee...
  Central Trousdale County in Middle Tennessee...

* Until 1015 AM CDT.

* At 940 AM CDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles south of Lebanon, moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Lebanon around 945 AM CDT.
  Carthage around 1010 AM CDT.

Other locations impacted by this tornadic thunderstorm include Cedars
Of Lebanon State Park, Tuckers Crossroads, Gladeville, South
Carthage, and Dixon Springs.

This includes the following highways...
 Interstate 40 between mile markers 235 and 258.
 Interstate 840 between mile markers 68 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3623 8582 3599 8632 3599 8633 3603 8639
      3604 8638 3604 8639 3610 8646 3643 8604
      3643 8602
TIME...MOT...LOC 1440Z 231DEG 38KT 3608 8633 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Barnwell
1 follow-up statement
098 
WWUS54 KOHX 031504
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
1004 AM CDT Thu Apr 3 2025

TNC169-189-031514-
/O.CAN.KOHX.TO.W.0044.000000T0000Z-250403T1515Z/
Wilson TN-Trousdale TN-
1004 AM CDT Thu Apr 3 2025

...THE TORNADO WARNING FOR CENTRAL WILSON AND CENTRAL TROUSDALE
COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3625 8584 3617 8609 3619 8610 3620 8609
      3623 8612 3624 8611 3626 8612 3627 8612
      3629 8614 3630 8612 3633 8611 3636 8607
      3638 8603 3639 8599
TIME...MOT...LOC 1504Z 231DEG 38KT 3624 8609 

$$

TNC159-031515-
/O.CON.KOHX.TO.W.0044.000000T0000Z-250403T1515Z/
Smith TN-
1004 AM CDT Thu Apr 3 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR NORTHERN
SMITH COUNTY...

At 1004 AM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles west of Carthage, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Carthage around 1010 AM CDT.

Other locations impacted by this tornadic thunderstorm include South
Carthage and Dixon Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3625 8584 3617 8609 3619 8610 3620 8609
      3623 8612 3624 8611 3626 8612 3627 8612
      3629 8614 3630 8612 3633 8611 3636 8607
      3638 8603 3639 8599
TIME...MOT...LOC 1504Z 231DEG 38KT 3624 8609 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Barnwell

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 3, 6:07 AM CDT, 3 hours 33 minutes earlier. Its key messages:

  • Updated at 603 AM CDT Thu Apr 3 2025
  • There is a level 4 out of 5 risk for severe storms tonight for many of our western counties with a level 3 out of 5 for Nashville Metro and surrounding areas. Storms are expected to begin moving in from the west late this evening, spreading across the northwest half of Middle Tennessee through the late night hours. Damaging winds, tornadoes, large hail, and torrential downpours will all be possible. Locations around and west of Linden, Waverly, Clarksville, and Dover are at greatest risk for strong, long track tornadoes late this evening.
  • Major flooding may develop for northwest Middle Tennessee with torrential rainfall at times from this evening through Sunday morning. Stewart, Montgomery, and Houston Counties are at greatest risk with 10 inches of rainfall possible. Nashville Metro could have more than 6 inches of rain. Flash flooding and eventually river flooding will be concerns across the northwest half of Middle Tennessee where a Flood Watch is in place.
  • There will be a continued risk for severe storms across the area Thursday through Saturday. The greatest risk will continue to be over the northwest half of Middle Tennessee with much lower storm chances over the southeast half. Damaging winds will be the main concern Thursday through Saturday, although tornadoes cannot be ruled out.
Area forecast discussion, Apr 3, 6:07 AM CDT, 3 hours 33 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Nashville TN
Issued by National Weather Service Morristown TN
607 AM CDT Thu Apr 3 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 603 AM CDT Thu Apr 3 2025

- There is a level 4 out of 5 risk for severe storms tonight for
  many of our western counties with a level 3 out of 5 for
  Nashville Metro and surrounding areas. Storms are expected to
  begin moving in from the west late this evening, spreading
  across the northwest half of Middle Tennessee through the late
  night hours. Damaging winds, tornadoes, large hail, and
  torrential downpours will all be possible. Locations around and
  west of Linden, Waverly, Clarksville, and Dover are at greatest
  risk for strong, long track tornadoes late this evening.

- Major flooding may develop for northwest Middle Tennessee with
  torrential rainfall at times from this evening through Sunday
  morning. Stewart, Montgomery, and Houston Counties are at
  greatest risk with 10 inches of rainfall possible. Nashville
  Metro could have more than 6 inches of rain. Flash flooding and
  eventually river flooding will be concerns across the northwest
  half of Middle Tennessee where a Flood Watch is in place.

- There will be a continued risk for severe storms across the area
  Thursday through Saturday. The greatest risk will continue to be
  over the northwest half of Middle Tennessee with much lower
  storm chances over the southeast half. Damaging winds will be
  the main concern Thursday through Saturday, although tornadoes
  cannot be ruled out.

&&

.SHORT TERM...
(Tonight through Friday Night)
Issued at 912 PM CDT Wed Apr 2 2025

The surface boundary that is creating all this mayhem tonight
continues to creep toward Middle Tennessee, but will soon stall
just to our northwest. Earlier discreet cells that produced large
hail and some wind damage across mainly western portions of
Middle Tennessee have either dissipated or moved out of the area,
and we are now watching the next line of severe storms track
across West Tennessee and toward the OHX warning area. Not much
has changed from our earlier messaging. We expect the approaching
storms to have their most significant impacts over western Middle
Tennessee, then weaken somewhat as they advance toward the
Nashville Metro Area. It is still conceivable that some portions
of the mid state may not be impacted at all tonight, especially
over southeastern portions of the mid state. As the severe threat
overnight diminishes, we will begin to transition to more of a
flooding threat. Granted, severe storms will still be possible
until the aforementioned boundary loosens from its moors and
finally sweeps through the mid state this weekend. But the
primary impacts after tonight will be areal flooding, river
flooding and also flash flooding in areas affected by high
rainfall rates. Temperatures will remain quite warm the remainder
of this week. (Today's high temperature of 85 degrees at
Nashville was just 2 degrees shy of the daily record high.) The
unusually warm air mass and moisture transport provided by strong
low-level winds, coupled with the close proximity of the quasi-
stationary boundary are fueling what is expected to be some large
rainfall totals.

&&

.LONG TERM...
(Saturday through next Thursday)
Issued at 912 PM CDT Wed Apr 2 2025

Blocking high pressure centered off the Carolina coast will
finally relent this weekend and enable the stalled frontal
boundary to come through Middle Tennessee late Saturday and
Saturday night, with one more round of potentially severe storms
and heavy rainfall before this active weather pattern draws to an
end. By the time the rain finally winds down on Sunday, we are
looking at storm total QPF of 2 to 3" along the Cumberland
Plateau, to 5 to 7" across Nashville Metro, to 10+" around Land-
between-the-Lakes. So we do expect significant rises along rivers
and creeks across a large portion of the mid state. Fortunately,
the weather next week will be much more benign, albeit
significantly cooler. Of note, widespread frost is possible
Tuesday morning, and many spots can expect freezing temperatures
Wednesday morning before we start to warm back up.

&&

.AVIATION...
(12Z TAFS)
Issued at 603 AM CDT Thu Apr 3 2025

Ongoing storms are occurring along a stalled front, which will
meander across northern Middle TN through the day, making for a
low confidence forecast. Showers and storms will impact BNA and
MQY for the next few hours, then lift north as the front retreats
north. CKV is expected to see storms increase this afternoon as
the front stalls nearby. South of the front, ceilings will likely
improve to VFR in the afternoon. With the front expected to be
somewhere near the TN/KY border tonight, CKV will likely have
showers and MVFR conditions continuing through tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      67  78  67  86 /  70  80  50  40
Clarksville    63  71  61  83 /  90  90  70  70
Crossville     65  80  64  83 /  20  30  20  20
Columbia       67  81  67  86 /  60  60  40  30
Cookeville     66  80  66  83 /  40  60  30  30
Jamestown      65  80  64  83 /  40  60  30  30
Lawrenceburg   69  81  69  85 /  40  40  30  20
Murfreesboro   67  82  66  86 /  50  60  40  20
Waverly        63  72  63  84 /  90  90  60  50

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Rose
LONG TERM....Rose
AVIATION.....DGS

In the hours before

Local storm report, Apr 3, 7:52 AM CDT, 1 hour 48 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
752 AM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 AM     Hail             5 NW Gallatin           36.44N 86.52W
04/03/2025  E0.00 Inch       Sumner             TN   Public

            Time estimated via radar.

&&

fb
Local storm report, Apr 3, 7:57 AM CDT, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
757 AM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     Hail             3 E Coopertown          36.42N 86.91W
04/02/2025  E1.50 Inch       Robertson          TN   Public

            Report from mPING: Ping Pong Ball (1.50
            in.).

&&

fb
Local storm report, Apr 3, 8:12 AM CDT, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
812 AM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     Hail             5 SSW Fairview          35.90N 87.15W
04/03/2025  E1.50 Inch       Williamson         TN   Emergency Mngr

            South Harpeth Rd between Pinewood Rd and
            I-840 closed because of high water.

&&

fb
Local storm report, Apr 3, 8:15 AM CDT, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
815 AM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     Flash Flood      Fairview                35.98N 87.12W
04/03/2025                   Williamson         TN   Emergency Mngr

            Several roads closed due to high water
            including Chester Road, Forest Glen, Sleep
            Hollow Road, and South Harpeth Road between
            Pinewood Rd and I-840.

&&

fb
Local storm report, Apr 3, 8:25 AM CDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
825 AM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 AM     Flash Flood      1 SSW Berry Hill        36.11N 86.77W
04/03/2025                   Davidson           TN   Public

            Media reporting I-65 NB at mm80 closed due
            to flooding.

&&

fb
Local storm report, Apr 3, 9:08 AM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
908 AM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     Flash Flood      5 SSW Fairview          35.90N 87.15W
04/03/2025                   Williamson         TN   Emergency Mngr

            Corrects previous flash flood report from 5
            SSW Fairview. South Harpeth Rd between
            Pinewood Rd and I-840 closed because of high
            water.

&&

fb

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:58 PM CDTSevere Thunderstorm WarningOHXHouston, Stewart62 min
Apr 2, 10:32 PM CDTTornado WarningOHXStewart28 min
Apr 2, 10:55 PM CDTSevere Thunderstorm WarningOHXHouston, Humphreys, Montgomery, Stewart65 min
Apr 2, 11:06 PM CDTTornado WarningOHXHouston, Stewart24 min
Apr 2, 11:22 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Montgomery68 min
Apr 2, 11:32 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Perry58 min
Apr 2, 11:55 PM CDTSevere Thunderstorm WarningOHXHouston, Humphreys, Montgomery, Stewart13 min
Apr 2, 11:57 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys33 min
Apr 3, 12:07 AM CDTFlash Flood WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart6 hr
Apr 3, 12:07 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson, Sumner53 min
Apr 3, 12:27 AM CDTTornado WarningOHXHickman, Humphreys, Perry33 min
Apr 3, 12:54 AM CDTSevere Thunderstorm WarningOHXMacon, Robertson, Sumner, Trousdale38 min
Apr 3, 12:56 AM CDTTornado WarningOHXDickson, Hickman, Humphreys34 min
Apr 3, 12:58 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Perry62 min
Apr 3, 1:06 AM CDTTornado Warning Tornado observedConsiderable damage threatOHXHickman, Lewis, Perry, Wayne39 min
Apr 3, 1:14 AM CDTFlash Flood WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson6 hr
Apr 3, 1:21 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Williamson39 min
Apr 3, 1:40 AM CDTTornado Warning Tornado observedConsiderable damage threatOHXHickman, Lewis, Perry35 min
Apr 3, 1:46 AM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Lewis, Perry, Wayne59 min
Apr 3, 2:00 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson, Sumner, Williamson and 1 more45 min
Apr 3, 2:02 AM CDTTornado Warning Tornado observedConsiderable damage threatOHXDickson, Hickman, Maury, Williamson43 min
Apr 3, 2:21 AM CDTFlash Flood WarningOHXDickson, Hickman, Humphreys, Perry9 hr
Apr 3, 2:36 AM CDTTornado WarningOHXCheatham, Davidson, Williamson24 min
Apr 3, 2:43 AM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Hickman, Humphreys, Maury, Williamson62 min
Apr 3, 2:54 AM CDTTornado WarningOHXDavidson, Sumner, Williamson, Wilson51 min
Apr 3, 2:57 AM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Hickman, Maury, Williamson9 hr
Apr 3, 3:02 AM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry, Wayne43 min
Apr 3, 3:07 AM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale38 min
Apr 3, 3:08 AM CDTFlash Flood WarningOHXCheatham, Davidson, Macon, Robertson, Sumner, Wilson9 hr
Apr 3, 3:21 AM CDTTornado WarningOHXHickman, Lewis, Perry24 min
Apr 3, 3:23 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Sumner, Williamson, Wilson37 min
Apr 3, 3:25 AM CDTTornado WarningOHXMacon, Smith, Sumner, Trousdale, Wilson34 min
Apr 3, 3:33 AM CDTTornado WarningOHXDavidson, Sumner, Williamson, Wilson27 min
Apr 3, 3:38 AM CDTTornado WarningOHXDavidson, Williamson37 min
Apr 3, 3:42 AM CDTTornado WarningOHXDickson, Hickman, Lewis, Maury, Williamson33 min
Apr 3, 3:53 AM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry, Wayne37 min
Apr 3, 3:56 AM CDTTornado WarningOHXDavidson, Sumner, Wilson7 min
Apr 3, 3:58 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Smith, Trousdale47 min
Apr 3, 4:07 AM CDTSevere Thunderstorm WarningOHXDavidson, Macon, Smith, Sumner, Trousdale, Wilson53 min
Apr 3, 4:09 AM CDTTornado WarningOHXDavidson, Hickman, Maury, Williamson36 min
Apr 3, 4:25 AM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury, Perry, Wayne35 min
Apr 3, 4:27 AM CDTFlash Flood WarningOHXDavidson, Rutherford, Sumner, Williamson, Wilson8 hr
Apr 3, 4:35 AM CDTTornado WarningOHXDavidson, Rutherford, Williamson, Wilson25 min
Apr 3, 4:36 AM CDTTornado WarningOHXHickman, Lewis, Maury, Williamson39 min
Apr 3, 4:47 AM CDTFlash Flood WarningOHXClay, Jackson, Macon, Overton, Pickett, Smith and 3 more9 hr
Apr 3, 4:54 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon21 min
Apr 3, 4:57 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Smith, Trousdale, Wilson48 min
Apr 3, 5:07 AM CDTFlash Flood WarningOHXHickman, Lawrence, Lewis, Maury, Perry, Wayne6 hr
Apr 3, 5:12 AM CDTTornado WarningOHXMaury, Williamson33 min
Apr 3, 5:14 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Pickett46 min
Apr 3, 5:31 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Smith44 min
Apr 3, 5:40 AM CDTFlash Flood WarningOHXGiles, Marshall, Maury, Rutherford, Williamson6 hr
Apr 3, 5:41 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson, Wilson49 min
Apr 3, 5:43 AM CDTFlash Flood WarningOHXDeKalb, Rutherford, Smith, Wilson6 hr
Apr 3, 5:43 AM CDTSevere Thunderstorm WarningOHXJackson, Putnam, Smith32 min
Apr 3, 5:48 AM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more6 hr
Apr 3, 6:03 AM CDTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett42 min
Apr 3, 6:05 AM CDTSevere Thunderstorm WarningOHXMaury, Rutherford, Williamson25 min
Apr 3, 6:11 AM CDTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Overton, Pickett, Putnam64 min
Apr 3, 6:24 AM CDTSevere Thunderstorm WarningOHXDeKalb, Smith, Wilson51 min
Apr 3, 6:27 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson22 min
Apr 3, 6:35 AM CDTTornado WarningOHXHickman, Lewis, Maury, Williamson25 min
Apr 3, 7:51 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Overton39 min
Apr 3, 8:30 AM CDTRiver Flood WarningOHXHickman23 hr
Apr 3, 9:06 AM CDTRiver Flood AdvisoryOHXPerry11 hr
Apr 3, 9:10 AM CDTRiver Flood AdvisoryOHXCheatham13 hr
Apr 3, 9:13 AM CDTRiver Flood WarningOHXDavidson4 hr
Apr 3, 9:36 AM CDTRiver Flood AdvisoryOHXDavidson56 hr
Apr 3, 10:33 AM CDTAreal Flood AdvisoryOHXDickson, Hickman, Humphreys, Lewis, Maury, Perry and 1 more3 hr
Apr 3, 11:34 AM CDTAreal Flood AdvisoryOHXMaury, Williamson3 hr
Apr 3, 11:41 AM CDTFlash Flood Warning Considerable damage threatOHXCheatham, Davidson, Dickson, Hickman, Maury, Rutherford and 3 more3 hr
Apr 3, 11:43 AM CDTFlash Flood WarningOHXDavidson, Macon, Sumner, Trousdale3 hr
Apr 3, 11:47 AM CDTRiver Flood WarningOHXCheatham23 hr
Apr 3, 11:48 AM CDTRiver Flood AdvisoryOHXDavidson, Williamson23 hr
Apr 3, 11:50 AM CDTRiver Flood AdvisoryOHXDavidson52 hr
Apr 3, 11:56 AM CDTRiver Flood WarningOHXMontgomery, Robertson4 days
Apr 3, 11:56 AM CDTRiver Flood WarningOHXMontgomery5 days
Apr 3, 11:56 AM CDTRiver Flood WarningOHXStewart5 days
Apr 3, 11:57 AM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more2 hr
Apr 3, 1:06 PM CDTRiver Flood WarningOHXDavidson86 min

Nearby

Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.